# SDR AWXA200200111

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 50,048 hours, 35,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - "C" - DURING C-16 CHECK A DENT WAS FOUND IN FUSELAGE SKIN AT FS 365, WL 209 L/H. MAINTENANCE CUTOUT DENTED AREA OF FUSELAGE SKIN AT FS 365, WL 209 L/H; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS FROM CUTOUT; FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01, FIG. 202, PG. 204-206.
